# SDR AALA960135

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2121 · Air Distribution Fan
- Part: Wire
- Condition: Shorted
- Location: Lt Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING MAINTENANCE TO REPAIR AN INOPERATIVE LT AIR CYCLE MACHINE COOLING FAN PREVIOUSLY PLACARDED INOP AT DFW/24, FOUND COOLING FAN WIRE BUNDLE SHORTED AND BURNED DUE TO CHAFING AT FIRST CLAMP AND BRACKET.  REPLACED LT ACM COOLING FAN, REPLACED ELECTRICAL CONNECTOR AND REPAIRED WIRE BUNDLE BY REPLACING WIRE FROM P1-173 CONNECTOR TO FIRST SPLICE.  OPERATED LT ACM WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
